Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Accidentally took vaginal suppositories orally, have chest pain, tiredness and dizziness, bitterness in throat. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I have been taking Clingen 3 vaginal suppositories orally by mistake for past 4 days (1 tab per night). Today only I came to know about the tablet usage. I am not feeling so well. Feeling pain in chest while taking deep breathe, feeling very tired and lazy and some dizziness. Internally I am feeling like there is some bitterness inside my throat. Can someone please suggest me something. What should I do immediately. Is everything okay with me ?
Posted Fri, 7 Jun 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 10 hours later
Hello and welcome to XXXXXXX

Thank you for writing to us.

Taking clingen vaginal suppositories orally was indeed a mistake as you did not read the instructions well enough. But do not worry about it now.

It cannot cause any serious harm to you, but can result in a hypersensitivity reactions (allergic reactions). You are experiencing some side effects, which is why you will have to report to the doctor who prescribed you the medication, it is not serious, but I prefer you being under the direct supervision of a doctor for 1-2 days, until the side-effects subside.

In the meantime, I would request you to consume as much water as possible. This will dilute the concentration of the medicine, and also get the medicine out of your system sooner. Also, please discontinue the medicine and do not restart inserting it without orders from your doctor.

I am sure these effects are only temporary, and will subside in a few hours or a day or two. Do write back to me for any further clarifications, I would be more than happy to help.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor